# SDR AU000077

- Difficulty date: February 22, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Condition: Loose
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR FORWARD PINTLE PIN LOCK BOLT SHOWED EVIDENCE OF ROTATION. FOUND DURING VISUAL INSPECTION IAW SB A320-32-1187.
